Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 35, Issue 1 - Feb 1998
Volume 35, Issue 4 - Jan 1998
Volume 35, Issue 3 - Jan 1998
Volume 35, Issue 2 - Jan 1998
Selecting the target year
CONSTANT NEGATIVE SCALAR CURVATURE ON OPEN MANIFOLDS
Kim, Seong-Tag ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 195~201
We let (M,g) be a noncompact complete Riemannian manifold of dimension n
3 with scalar curvatue S, which is close to -1. We show the existence of a conformal metric
, near to g, whose scalar curvature
= -1 by gluing solutions of the corresponding partial differential equation on each bounded subsets
BCK-ALGERAS OF EXTENDED POGROUPOID
Hur, Chang-Kyu ; Kim, Hee-Sik ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 203~208
In this paper we construct a BCK-algebra (
) from the extended pogroupoid (
, and obtain an necessary and sufficient condition for the algebraicsystem (
) to have a property (
A NOTE ON THE UPPER AND LOWER BOUNDS OF SMALL BALL PROBALITIES FOR GAUSSIAN OPROCESSED WITH STATIONARY INCREMENTS
Lee, Seaung-Hyune ; Choi, Yong-Kab ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 209~225
In this paper we obtain sharp upper and lower bounds of small ball oprobabilities for Gaussian processes with stationary increments, whose results are essential to estabilish Chung type laws of iterated logarithm.
STABILITY OF A CLASS OF
TH-ORDER NONLINEAR AUTOREGRESSIVE PROCESSES
Lee, Chan-Ho ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 227~234
Criteria are derived for the existence of a unique invariant oprobability distribution of a class of nonlinear pth-order autoregressive oprocesses, which reformulate those of Tweedie's. It will be shown that the criteria in this paper are easily applicable to the linear or piecewise linear case so that some of the earlier results are immediate consequences of our main results.
ALEXANDER POLYNOMIAL FOR LINK CROSSINGS
Lee, Youn W. ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 235~258
We define a crossing of a link without referring to a specific projection of the link and describe a construction of a non-normalized Alexander polynomial associated to collections of such crossings of oriented links under an equivalence relation, called homology relation. The polynomial is computed from a special Seifert surface of the link. We prove that the polynomial is well-defined for the homology equivalence classes, investigate its relationship with the combinatorially defined Alexander polynomials and study some of its properties.
-MULTIPLICATION DOMAINS IN WHICH EACH t-IDEAL IS DIVISORIAL
Hwang, Chul-Ju ; Chang, Gyu-Whan ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 259~268
We give several characterizations of a TV-PVMD and we show that the localization R[X;S]
of a semigroup ring R[X;S] is a TV-PVMD if and only if R is a TV-PVMD where
and S is a torsion free cancellative semigroup with zero.
REFLECTED DIFFUSION WITH JUMP AND OBLIQUE REFLECTION
Kwon, Young-Mee ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 269~278
) be a bounded smooth domain and reflection vector field on
G, which points uniformly into G. Under the condition that locally for some coordinate system,
,d - 1, where is constant depending on the Lipschitz constant of G, we have tightness for reflected diffusion with jump on G with reflection
depending only on c. From this, we obtain some properties of L-harmonic function where L is a sum of Laplacian and integro one.
MAXIMAL INEQUALITIES WITH AN APPLICATION TO THE WEAK CONVERGENCE FOR 2-PARAMETER ARRAYS OF POSITIVELY DEPENDENT RANDOM VARIABLES
Kim, Tae-Sung ; Seok, Eun-Yang ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 279~292
We derive maximal inequalities of linearly positive quadrant dependent (LPQD) random variables for d = 1,2. With an application we also obtain the weak convergence for 2-parameter arrays of LPQD random variables.
A PROBLEM FOR ANALYTIC FUNCTIONS OF BOUNDED AND VANISHING MEAN OSCILLATION
Wulan, Hasi ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 293~299
In this note we consider some characterizations of analytic functions of bounded and vanishing mean oscillation on the unit disk in
and answer a question about them in the negative.
A LIOUVILLE-TYPE THEOREM FOR COMPLETE RIEMANNIAN MANIFOLDS
Choi, Soon-Meen ; Kwon, Jung-Hwan ; Suh, Young-Jin ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 301~309
The purpose of this paper is to give a theorem of Liouvilletype for complete Riemannian manifolds as an extension of the Theorem of Nishikawa .
NORMS FOR COMPACT OPERATORS ON HILBERTIAN OPERATOR SPACES
Shin, Dong-Yun ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 311~317
For Hilbert spaces H, K, a compact operator T: H
K, and column, row, operator Hilbert spaces
,we show that
AN EXTENSION OF THE FUGLEDE-PUTNAM THEOREM TO p-QUASITHYPONORMAL OPERATORS
Lee, Mi-Young ; Lee, Sang-Hun ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 319~324
The equation AX = BX implies
when A and B are normal (Fuglede-Putnam theorem). In this paper, the hypotheses on A and B can be relaxed by usin a Hilbert-Schmidt operator X: Let A be p-quasihyponormal and let
be invertible p-quasihyponormal such that AX = XB for a Hilbert-Schmidt operator X and
ANALYSIS OF SOME NONLOCAL BOUNDARY VALUE PROBLEMS ASSOCIATED WITH FEEDBACK CONTROL
Lee, Hyung-Chun ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 325~338
Some nonlocal boundary value problems which arise from a feedback control problem are considered. We give a precise statement of the mathematical problems and then prove the existence and uniqueness of the solutions. We consider the Dirichlet type boundary value problem and the Neumann type boundary value problem with nonlinear boundary conditions. We also provide a regularity results for the solutions.
A NOTE ON GENERALIZATIONS OF PREECE'S IDENTITY AND OTHER CONTIGUOUS RESULTS
Rathie, Arjun K. ; Choi, June-Sang ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 339~344
The aim of this paper is to establish generalizations of the well known Preece's identity and other identities involving product of generalized hypergeometric series by using new and very short method.
ERROR ESTIMATIES FOR A FREQUENCY-DOMAIN FINITE ELEMENT METHOD FOR PARABOLIC PROBLEMS WITH A NEUMANN BOUNDARY CONDITION
Lee, Jong-Woo ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 345~362
We introduce and anlyze a naturally parallelizable frequency-domain method for parabolic problems with a Neumann boundary condition. After taking the Fourier transformation of given equations in the space-time domain into the space-frequency domain, we solve an indefinite, complex elliptic problem for each frequency. Fourier inversion will then recover the solution of the original problem in the space-time domain. Existence and uniqueness of a solution of the transformed problem corresponding to each frequency is established. Fourier invertibility of the solution in the frequency-domain is also examined. Error estimates for a finite element approximation to solutions fo transformed problems and full error estimates for solving the given problem using a discrete Fourier inverse transform are given.
E-DEPTHS AND T-CODEPTHS OF MODULES
Chung, Sang-Cho ; Park, Jun-Seok ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 363~374
We investigate relationships of E-depths and T-codepths of modules in s short exact exact sequence. We give E-depths and T-codepths of some modules.
UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING THE SAME 1-POINTS
Lahiri, Indrajit ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 375~385
We prove a uniqueness theorom for meromrphic functions which share the same 1-points.
A HARNACK INEQUALITY FOR THE HEAT EQUATION ON A COMPACT RIEMANNIAN MANIFOLD WITH NON-CONVEX BOUNDARY
Chi, Dong-Pyo ; Kim, Jin-Hong ;
Bulletin of the Korean Mathematical Society, volume 35, issue 2, 1998, Pages 387~395
In this article we prove a Harnack inequality for the positive solutions of the heat equation with Neumann boundary condition for a compact Riemannian manifold with possibly non-convex boundary.